I am tired of feeling queasy all the time. Feels like motion sickness or morning sickness. Getting ready to begin Contrave 2 in the am and 1 in the pm. I am losing weight and have no cravings, even for my morning coffee! Does this feeling go away? Any experiences like this out there? Always take my pills with food but doesn't seem to help!
VICTORIA; YES THIS IS THE MOST COMMON COMPLAINT AND YOU ARE RIGHT ABOUT AT THE POINT THAT THESE SIDE EFFECTS GO AWAY OH AND ANOTHER IS CONSTIPATION SO IF YOUR HAVING PROBLEMS GOING CHECK WITH YOUR DOCTOR AND IF IT CONTINUES FOR MORE THAN ANOTHER WEEK YOU MIGHT CHECK IN WITH THE DOCTOR. HAVE YOU JOINED THE FREE SUPPORT GROUP FOR PEOPLE ON DRUGS LIKE THIS YOU JUST TYPE IN THE NAME IN THE SEARCH BAR AT THE TOP OF THE PAGE AND HIT ENTER THEN FOLLOW THE LIST DOWN UNTIL YOU FIND CONTRAVE SUPPORT GROUP AND THERE are OTHERS IN THERE WITH SAME PROBLEMS THAT YOU CAN READ THERES OR POST A NOTE. CHUCK1957
YES it goes away. Stick with it. I have found that drinking more water helped more than anything. I am 11 months into this and have lost 53 lbs. I could not be more pleased. All of the side effects for me where gone by the end of month 2. I have even backed down on the dosage as I noticed my appetite was not as curbed as before and then went back up to the prescribed dosage. It broke my plateau and I am loosing again.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2015 • 1 answer
Posted 8 Apr 2015 • 2 answers
Posted 10 Apr 2015 • 3 answers
Posted 25 Aug 2015 • 3 answers
Posted 5 Mar 2017 • 1 answer